MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ETHANOL GEN.2; ALCOHOL DEHYDROGENASE, SPECIFIC REAGENT FOR ETHANOL ENZYME METHOD

ROCHE DIAGNOSTICS ETHANOL GEN.2; ALCOHOL DEHYDROGENASE, SPECIFIC REAGENT FOR ETHANOL ENZYME METHOD
Catalog Number 03183777190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number was (b)(6).The field service engineer ran performance checks that were within specifications.A review of the questionable result reaction monitor indicated a bubble on the sample surface.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable etoh2 results from the cobas 8000 cobas c 502 module.The initial result from a serum sample was 0.059 g/l.The repeat result from the serum sample was 1.073 g/l.The result from a plasma sample was 1.142 g/l.On 06-feb-2024, the same samples were repeated.The serum sample had a repeat result of 0.931 g/l and the plasma sample had a repeat result of 1.053 g/l.
 
Additional Manufacturer Narrative
The investigation determined the issue was due to pre-analytical handling issues at the customer site.Correct pre-analytic sample handling is within the customer's responsibility.There is no evidence to suggest a malfunction of the device.

Brand Name
ETHANOL GEN.2
Common Device Name
ALCOHOL DEHYDROGENASE, SPECIFIC REAGENT FOR ETHANOL ENZYME METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18825448
Report Number1823260-2024-00635
Device Sequence Number16913013
Product Code DML
UDI-Device Identifier04015630918959
UDI-Public04015630918959
Combination Product (Y/N)Y
Initial Reporter CountrySF
PMA/510(K) Number
K952839
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue Number03183777190
Device Lot Number754578
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2024
Supplement Date Received by Manufacturer03/05/2024
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown